# SDR SWAA2022081536601

- Difficulty date: July 30, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR L/H TRANSITION ANGLE STA. 500A-500C HAS CORROSION AROUND FASTENER HOLES. / [01] REMOVED CORROSION PER SRM 53-00-53-1A-2.;[02] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2.;[03] 2. ABUYE KEBEDE (TECHNICIAN); 01-AUG-2022 07:46 UTC REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2. VERIFIED.;[04] CUT AND REMOVED THE DAMAGED PART OF L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5.;[05] 4. ABUYE KEBEDE (TECHNICIAN); 02-AUG-2022 09:18 UTC CUT AND REMOVED THE DAMAGED PART OF L/H TRANSITION ANGLE PER SRM 53-00-53-2R-5. C/W RII INSPECTION.;[06] OK TO INSTALL;[07] INSTALLED REPAIR PER SRM 53-00-53-2R-5;[08] INSTALLED BONDED NUT PLATES PER SRM 51-40-10-2R-0;[09] INSPECTED INSTALLED REPAIR;[10] WORK PERFORMED     CERTIFICATION     INDEPENDENT INSPECTION 1. HERNANDEZ; ANDY (COMPLETE) 10-AUG-2022 02:14:08 ACCOMPISHED PUSH TEST ON BONDED NUT PLATES FWD CARGO L/H TRANSITION ANGLE REPAIR ( YELLOW 70 IN LBS.) IAW SRM 51-40-10-2R01. C/W INSPECTION.;[11] VERIFIED ALL WORK STEPS COMPLETED AND SIGNED OFF. EA GENERAL SELECTED AS REFERENCE AS CALLED OUT ON EA.;[12] 11. ERIC GRASKEY (TECHNICIAN); 10-AUG-2022 06:19 UTC VERIFIED ALL WORK STEPS COMPLETED AND SIGNED OFF. EA GENERAL SELECTED AS REFERENCE AS CALLED OUT ON EA. C/W INSPECTION.
